# SDR DHL200072621C

- Difficulty date: April 6, 2000
- Submitted: May 1, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Engine Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG UPPER COWL I/B SIDE FWD LATCH AREA WORN SKIN CRACKED.  REMOVED DOUBLER REPAIR AT NR 1 ENG UPPER COWL FWD LATCH AREA PER SRM 51-30-2.  FABRICATED NEW DOUBLER REPAIR PER SRM 54-10-3 FIG 5.  ALODINED AND PRIMED PER SRM 51-10-2.  INSTALLED REPAIR PER SRM 54-10-3 FIG 5.
